Unique continuation and complexity of solutions to parabolic partial differential equations with gevrey coefficients

Mihaela Ignatova, Igor Kukavica

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, we provide a quantitative estimate of unique continuation (doubling property) for higher-order parabolic partial differential equations with non-analytic Gevrey coefficients. Also, a new upper bound is given on the number of zeros for the solutions with a polynomial dependence on the coefficients.

Original languageEnglish (US)
Pages (from-to)953-975
Number of pages23
JournalAdvances in Differential Equations
Volume15
Issue number9-10
StatePublished - Dec 1 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unique continuation and complexity of solutions to parabolic partial differential equations with gevrey coefficients'. Together they form a unique fingerprint.

Cite this